# SDR CA011120003

- Difficulty date: October 2, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2E
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Part number: 12364
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH LT AND RT CABLES FRAYED JUST INCHES FWD OF BAGGAGE COMPARTMENT PULLEYS.
